# SDR 03FDEA02233

- Difficulty date: December 23, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 35,598 hours, 17,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Isolation Valve
- Part number: B38QA6505
- Part serial: 2014
- Condition: Malfunctioned
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF MEM AT 3,000 VERY STRONG ODOR IN COCKPIT / TURNED BACK TO MEM.  ON DESCENT TO 3,000 ODOR CAME BACK.  AVIONICS FLOW LIGHT CAME ON  DURING DEPT.  FOLLOWED ECAM SELECTED, OVERBOARD.  REMOVED AND REPLACED ISOLATION VALVE PER AIR BUS MM 21-23-12-4.  OPS CHECK GOOD.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION  OFF MFG B38QA6505, POS P2 SRL 2014, TAG 999062 ON MFG B38QA6505 SRL 102, TAG 265720.
